# SDR CALA0200090

- Difficulty date: February 22, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 50,332 hours, 22,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Sta 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK IN WEB AT STA 270, S14R. A WEB INTERCOSTAL WAS INSTALLED IAW SRM 51-10-02.
